MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match

WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match
Model Number G48225
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued d2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.Investigation evaluation: the product said to be involved was returned in an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned without the syringe.The balloon was ruptured and examined under magnification.Under magnification, it was identified there was barely any balloon material present; a large portion of the balloon material appears to be missing.The missing portion of the balloon was not returned with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.A corrective action (capa) has been initiated to reduce occurrences of balloon ruptures.The product said to be involved is included in the scope of the corrective actions.In the information provided in the report, it states the balloon was tested prior to advancement down the endoscope accessory channel and inflated properly.A pinhole, split, or rupture in the balloon can occur if the balloon material has come into contact with a sharp object, such as a sharp stone or possibly a burr in the endoscope channel.A split or rupture in the balloon material can also occur if added pressure was applied during extraction.The instructions for use direct the user to "gently withdraw the inflated balloon toward the papilla." the instructions for use contain the following: ¿warning: do not exert excessive pressure on ampulla while extracting stones.If stone does not pass easily, reassess need for sphincterotomy.¿ prior to distribution, all fusion quattro extraction balloon are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) has been initiated in an effort to reduce occurrences of this nature.This product was manufactured prior to implementation of this corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.Additional comments: a cook representative has been directed to contact the medical facility involved and inform them of the missing part of the balloon that was discovered during the evaluation of the returned device.
 
Event or Problem Description
During an unknown endoscopic procedure, the physician used a cook fusion quattro extraction balloon.It was reported [that] balloon had burst.There was no reportable information at this time.Upon investigation of returned device on 08dec2025, it was found that the balloon was missing pieces [subject of report].Although it was reported that a section of the device did not remain inside the patient¿s body, the location of the missing balloon pieces is unknown.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION QUATTRO EXTRACTION BALLOON
Common Device Name
No Match
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23935633
Report Number1037905-2025-00877
Device Sequence Number14855442
Product Code GCA
UDI-Device Identifier00827002482258
UDI-Public(01)00827002482258(17)260429(10)W4934611
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K200247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Model NumberG48225
Device Catalogue NumberFS-QEB-A
Device Lot NumberW4934611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS ENDOSCOPE, UNKNOWN MODEL
Patient SexUnknown